PL EN


Preferences help
enabled [disable] Abstract
Number of results
2018 | 23 | 1 | 2-6
Article title

Działania niepożądane związane z układem immunologicznym w przebiegu terapii inhibitorami punktu kontrolnego

Content
Title variants
EN
Immune-related adverse reactions as a result of therapy with check-point inhibitors
Languages of publication
PL EN
Abstracts
PL
Inhibitory punktów kontrolnych układu immunologicznego (check-point inhibitors) stanowią dużą szansę dla pacjentów z chorobami nowotworowymi. Leki hamujące szlak PD1-PD1L oraz szlak CTLA4 znalazły zastosowanie w terapii licznych nowotworów złośliwych np. czerniaka czy raka płuc. Niestety ingerencja w przekazywanie sygnałów między komórkami prezentującymi antygen a limfocytami T może prowadzić do deregulacji układu immunologicznego, utraty tolerancji własnych antygenów i tkanek oraz pojawienia się objawów klinicznych chorób autoimmunologicznych. Działania niepożądane związane z układem immunologicznym (immune related adverse drug reaction, irAEs) dotyczą nawet 25% pacjentów leczonych, a u 6% pacjentów rozwijają się ciężkie reakcje. Najczęstsze reakcje niepożądane to objawy skórne, endokrynologiczne, objawy ze strony przewodu pokarmowego i oddechowego oraz ze strony nerek. W ostatnich latach pojawia się coraz więcej doniesień o pojawianiu się objawów reumatycznych takich jak zapalenie stawów, zespoły suchości, objawy polimialgii, wywołanych przez terapię. Celem poniższego artykułu jest przedstawienie obecnej wiedzy na temat patogenezy, diagnostyki i postępowania w przypadku wystąpienia działań niepożądanych związanych z układem immunologicznym w przebiegu terapii inhibitorami punktu kontrolnego ze szczególnym uwzględnieniem objawów reumatycznych.
EN
Check-point inhibitors are becoming a chance for patients with neoplasmatic disorders. The inhibitors of PD-1/PD1L and CTLA4 pathway are used in treatment of such neoplasmatic disorders as melanoma or lung cancer. Unfortunately interference with signaling between antigen presenting cells and T-Lymphocytes can lead to deregulation of immune system, loss of autotolerance and results in occurence of autoimmune diseases symptoms. Immune-related adverse drug reactions affects even 25% of treated patients and in 6% the observed reactions are severe. The most common clinical manifestation of these reactions include cutaneous symptoms, endocrine disturbances, complaints from gastrointestinal and respiratory systems and renal involvement as well. In the recent years it is reported that also “rheumatologic symptoms” like arthritis, polymyalgia or sicca symptoms are often observed in patients treated with check-point inhibitors. The aim of the article is to present the current knowledge on pathogenesis, clinical pattern, prevalence and treatment of immune-related adverse drug reactions evoked by check-point inhibitors.
Discipline
Publisher
Year
Volume
23
Issue
1
Pages
2-6
Physical description
Contributors
  • Klinika Reumatologii, Uniwersytet Medyczny w Łodzi
  • Klinika Reumatologii, Uniwersytet Medyczny w Łodzi
References
  • 1. Alsaab HO, Sau S, Alzhrani R, et al. PD-1 and PD-L1 Checkpoint Signaling Inhibition for Cancer Immunotherapy: Mechanism, Combinations, and Clinical Outcome. Front Pharmacol 2017; 8: 561.
  • 2. Hanahan D, Weinberg RA. Hallmarks of cancer: the next generation. Cell 2011; 144: 646-74.
  • 3. Leach DR, Krummel MF, Allison JP. Enhancement of antitumor immunity by CTLA-4 blockade. Science 1996; 271: 1734-6.
  • 4. Michot JM, Bigenwald C, Champiat S, et al. Immune-related adverse events with immune checkpoint blockade: a comprehensive review. Eur J Cancer 2016; 54: 139-48.
  • 5. Chen L, Flies DB. Molecular mechanisms of T cell co-stimulation and co-inhibition. Nat Rev Immunol 2013; 13: 227-42.
  • 6. Pardoll DM. The blockade of immune checkpoints in cancer immunotherapy. Nat Rev Cancer 2012; 12: 252-64.
  • 7. Kumar V, Chaudhary N, Garg M, et al. Current Diagnosis and Management of Immune Related Adverse Events (irAEs) Induced by Immune Checkpoint Inhibitor Therapy. Front Pharmacol 2017; 8: 49.
  • 8. Bertrand A, Kostine M, Barnetche T, et al. Immune related adverse events associated with anti-CTLA-4 antibodies: systematic review and meta-analysis. BMC Med 2015; 13: 211.
  • 9. De Velasco G, Je Y, Bosse D, Awad MM, et al. Comprehensive Meta-analysis of Key Immune-Related Adverse Events from CTLA-4 and PD-1/PD-L1 Inhibitors in Cancer Patients. Cancer Immunol Res 2017; 5: 312-18.
  • 10. Wang PF, Chen Y, Song SY, et al. Immune-Related Adverse Events Associated with Anti-PD-1/PD-L1 Treatment for Malignancies: A Meta-Analysis. Front Pharmacol 2017; 8: 730.
  • 11. Le Burel S, Champiat S, Mateus C, et al. Prevalence of immune-related systemic adverse events in patients treated with anti-Programmed cell Death 1/anti-Programmed cell Death-Ligand 1 agents: A single-centre pharmacovigilance database analysis. Eur J Cancer 2017; 82: 34-44.
  • 12. Cappelli LC, Gutierrez AK, Bingham CO, et al. Rheumatic and Musculoskeletal Immune-Related Adverse Events Due to Immune Checkpoint Inhibitors: A Systematic Review of the Literature. Arthritis Care Res (Hoboken) 2017; 69: 1751-63.
  • 13. Belkhir R, Burel SL, Dunogeant L, et al. Rheumatoid arthritis and polymyalgia rheumatica occurring after immune checkpoint inhibitor treatment. Ann Rheum Dis 2017; 76: 1747-50.
  • 14. Cappelli LC, Gutierrez AK, Baer AN, et al. Inflammatory arthritis and sicca syndrome induced by nivolumab and ipilimumab. Ann Rheum Dis 2017; 76: 43-50.
  • 15. Topalian SL, Sznol M, McDermott DF, et al. Survival, durable tumor remission, and long-term safety in patients with advanced melanoma receiving nivolumab. J Clin Oncol 2014; 32: 1020-30.
  • 16. Gibney GT, Kudchadkar RR, DeConti RC, et al. Safety, correlative markers, and clinical results of adjuvant nivolumab in combination with vaccine in resected high-risk metastatic melanoma. Clin Cancer Res 2015; 21: 712-20.
  • 17. Motzer RJ, Rini BI, McDermott DF, et al. Nivolumab for Metastatic Renal Cell Carcinoma: Results of a Randomized Phase II Trial. J Clin Oncol 2015; 33: 1430-7.
  • 18. Sheik Ali S, Goddard AL, Luke JJ, et al. Drug-associated dermatomyositis following ipilimumab therapy: a novel immune-mediated adverse event associated with cytotoxic T-lymphocyte antigen 4 blockade. JAMA Dermatol 2015; 151: 195-9.
  • 19. Yamaguchi Y, Abe R, Haga N, Shimizu H. A case of drug-associated dermatomyositis following ipilimumab therapy. Eur J Dermatol 2016; 26: 320-1.
  • 20. Yoshioka M, Kambe N, Yamamoto Y, et al. Case of respiratory discomfort due to myositis after administration of nivolumab. J Dermatol 2015; 42: 1008-9.
  • 21. Goldstein BL, Gedmintas L, Todd DJ. Drug-associated polymyalgia rheumatica/giant cell arteritis occurring in two patients after treatment with ipilimumab, an antagonist of ctla-4. Arthritis Rheumatol 2014; 66: 768-9.
  • 22. Kostine M, Rouxel L, Barnetche T, et al. Rheumatic disorders associated with immune checkpoint inhibitors in patients with cancer-clinical aspects and relationship with tumour response: a single-centre prospective cohort study. Ann Rheum Dis 2017 (doi: 10.1136/ annrheumdis-2017-212257).
  • 23. Johnson DB, Sullivan RJ, Ott PA, et al. Ipilimumab Therapy in Patients With Advanced Melanoma and Preexisting Autoimmune Disorders. JAMA Oncol 2016; 2: 234-40.
  • 24. Maul LV, Weichenthal M, Kahler KC, Hauschild A. Successful Anti- -PD-1 Antibody Treatment in a Metastatic Melanoma Patient With Known Severe Autoimmune Disease. J Immunother 2016; 39: 188- 90.
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-7d57c9da-df46-4dd4-a8df-a4c64ae97dcd
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.